# SDR SAJF201109170036

- Difficulty date: September 17, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N18606
- Make and model: Boeing 737809
- Aircraft serial: 28405
- Engine: Cfmint CFM567B26US
- Engine time: 33,265 hours, 14,721 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

(B-18606) ACFT, DURING DESCENT, CREW REPORTED NR 1 ENGINE LOW OIL PRESSURE/LOW OIL QUANTITY.  ENGINE WAS THEN SHUTDOWN.  AFTER LANDING, VISUAL INSP WAS PERFORMED AND FOUND OIL TANK EMPTY (OIL CAP CONFIRMED IN PLACE AND SECURED). CHECKED NORMAL, MAIN OIL FILTER CHECKED NORMAL. NO APPARENT EXTERNAL OIL LEAK EXCEPT OIL WETTING IN TURBINE REAR FRAME. OIL TANK SERVICED TO FULL AND PERFORMED DRY MOTORING, NO LEAK FOUND. ENGINE RUN TEST FOR 15 MINUTES (N1 80 PERCENT) AND NO EXTERNAL OIL LEAK WAS FOUND. ENGINE WAS REMOVED FROM SERVICE FOR FURTHER INVESTIGATION.
